The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (165 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 27, Issue 2, 2008, pp. 179–194
DOI: 10.4171/ZAA/1350

Published online: 2008-06-30

Decay Estimates of Solutions to the Cauchy Problem for a Wave Equation with a Bounded Nonlinear Dissipation

Abbes Benaissa[1] and Soufiane Mokeddem[2]

(1) Djillali Liabes University, Sidi Bel Abbes, Algeria
(2) Djillali Liabes University, Sidi Bel-Abbes, Algeria

In this paper we prove the global existence and study decay properties of the solutions to the Cauchy problem for a wave equation with a bounded nonlinear dissipative term.

Keywords: Nonlinear wave equation, global existence, decay rate

Benaissa Abbes, Mokeddem Soufiane: Decay Estimates of Solutions to the Cauchy Problem for a Wave Equation with a Bounded Nonlinear Dissipation. Z. Anal. Anwend. 27 (2008), 179-194. doi: 10.4171/ZAA/1350